# SDR DL76S950548

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137DL
- Make and model: Boeing 767332
- Aircraft serial: 25306
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fwd Fus
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LETTER CHECK INSP, FOUND 10 LIGHTNING STRIKES ON A/C BELLY (STARTING JUST AFT OF NOSE GEAR TO SECOND BODY DRAIN AFT OF E AND E COMPT AT 6 O'CLOCK POS) FUSELAGE SKIN BLENDED DAMAGE PER SRM 53-00-01, DYE CHECK OK.  TREATED AREAS W/ALODINE.
